Correlations in computer programs

Novak, M. (1998) Correlations in computer programs. Fractals, 6(2), pp. 131-138. ISSN (print) 0218-348X

Full text not available from this archive.
Item Type: Article
Research Area: Computer science and informatics
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 14 May 2012 13:48
Last Modified: 14 May 2012 13:48

Actions (Repository Editors)

Item Control Page Item Control Page